# SDR SWAA2021070280168

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Floor-Sidewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-31; FWD PIT RIGHT SIDEWALL TO FLOOR CAP STRIPS HAVE CORROSION; MRK'D (SECONDARY STRUCT) ; / [01] RECIEVED NEW CAP STRIPS PART 453A1611-5 A TAG A54995 ANDP/N 453A1611-12 ATAG WN7839 PART TO BE INSTALLED ON TASK CARD 5330-E-16461-NG; [02] VERIFIED STEP 1 IS COMPLETE; [03] CHECKED PART AS BEING INSTALLED ON AIRCRAFT; [04] VERIFIED CAP STRIPS RECEIVED; FINAL AUDIT C/W
